Felt exhausted after serious bout of bronchitis and long term use of Prednisone. Tested positive for hypothyroid
and put on Synthroid 50 mcg daily. OK for two days. A little sick on the third day. Thought I would die on the fourth day. My stomach was so upset with a burning sensation. I was nauseous and I developed a bad headache with horrible dizziness.
What were your lab results for your thyroid?? Post them here with the lab ranges and let us take a look....that is the only way to know if you are hypo or not. Look for TSH, Free T3 and Free T4 tests for the thyroid.
Also, how long ago did you quit taking the prednisone? If it was recent, you might have hit a brick wall from coming off the steriods. I just came off of a medrol pack for bronchitis and crashed the week after coming off them. Come to find out they gave me the wrong antibiotic at urgent care so I am taking another round this week....breathing much better. So sorry you are fighting bronchitis as it is so long to overcome and feel better. I am still not over it myself but starting to feel much better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.